# SDR FDEA201603090875

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,099 hours, 19,365 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 50 MINUTES INTO FLIGHT, ANNUNCIATION, HYD 3  OFF.  HYD 3 SYS SHOWED 2.0 AT THAT TIME.  LEVEL CONTINUED TO DECREASE UNTIL 0.0.  RECEIVED ANNUNCIATION, HYD 3 FAIL.  USED ALTERNATE GEAR  EXTENSION.  TROUBLE SHOT ITEM & FOUND LEAK COMING FROM INBD STAB TRIM BRAKE.  R & R BRAKE & STAB TRIM MOTOR.  ALL OPERATIONAL & LEAK CHECK NORMAL.  AMM 27-43-04-4, 27-43-30-4 R & R ENG 3, NR 2 EDP.  STILL NEEDS OPERATIONS & LEAK CHECK.  AMM 29-11-20-4-1 R & R NR 3 ENG 1 HYD PUMP.  NEEDS OPERATIONS & LEAK CHECK.  AMM 29-11-20-4-1 COMPLETED NR 3 ENG NR 1 & 2 ENG DRIVEN HYD OPERATIONS & LEAK CHECKED IAW AMM 29-11-20-4-1.  ALL OPERATIONAL CHECKED NORMAL & NO LEAKS NOTED.
